Feb 7, 2004
What can I take to relieve the symptoms of AZT-related nausea? I drive for a living therefor I am subject to DOT random drug testing.
Response from Dr. Pierone
Why not take a different antiretroviral that doesn't make you nauseated? Taking pills to combat side effects of other pills is not the preferred approach. There are now about 23 different formulations of HIV medications that are FDA approved. Talk to your doctor about an alternative agent. Nowadays it is rare that AZT cannot be replaced. Good luck!
RE:follow up: 44d mutation & epiver question (Jan 11, 2004)
PML diagnosis, are Meds right
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.